# SDR SWAA2022121371329

- Difficulty date: November 14, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN ATTACH ANGLE CRACKED AT BS 663+29, RBL 24.  REMOVED THE ATTACH ANGLE IAW SRM 51-40-02.   FABRICATED A NEW ATTACH ANGLE.  LOCATED AND DRILLED THE NEW ATTACH ANGLE IAW DWG 273A9112, REV -.   TREATED AND PRIMED THE NEW ATTACH ANGLE.  INSTALLED THE NEW ATTACH ANGLE IAW DWG 273A99112, REV -.
